RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 5, Pages 403–410 (Mi izv3005)  

This article is cited in 4 scientific papers (total in 4 papers)

On subsets of the series of natural numbers

N. N. Luzin


Full text: PDF file (1046 kB)

Bibliographic databases:
Received: 02.06.1947

Citation: N. N. Luzin, “On subsets of the series of natural numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 11:5 (1947), 403–410

Citation in format AMSBIB
\Bibitem{Luz47}
\by N.~N.~Luzin
\paper On subsets of the series of natural numbers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 5
\pages 403--410
\mathnet{http://mi.mathnet.ru/izv3005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=21576}


Linking options:
  • http://mi.mathnet.ru/eng/izv3005
  • http://mi.mathnet.ru/eng/izv/v11/i5/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Malykhin, “Topology and forcing”, Russian Math. Surveys, 38:1 (1983), 77–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. G. Kanovei, “Undecidable and decidable properties of constituents”, Math. USSR-Sb., 52:2 (1985), 491–519  mathnet  crossref  mathscinet  zmath
    3. V. G. Kanovei, “The development of the descriptive theory of sets under the influence of the work of Luzin”, Russian Math. Surveys, 40:3 (1985), 135–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. G. Kanovei, “On Hausdorff ordered structures”, Izv. Math., 73:5 (2009), 939–958  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:294
    Full text:180
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019